화학공학소재연구정보센터
Automatica, Vol.50, No.2, 584-590, 2014
Graphic approach for the determination of the existence of sequences guaranteeing observability of switched linear systems
This paper deals with the design of sequences allowing the observability of the state of a switched linear system. The proposed method, based on a graph-theoretic approach, needs only the knowledge of the system's structure. The necessary and sufficient conditions for the existence of at least one switching sequence guaranteeing the observability of a switched structured system are provided. Such conditions are particularly intuitive and they can be implemented with classic algorithms of the graph theory. (C) 2013 Elsevier Ltd. All rights reserved.